Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 31, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 9, 2016, 11:08 PM CDT for Holt County, Nebraska. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2016, 11:08 PM CDT (04:08 UTC)
- Expired
- May 9, 2016, 11:45 PM CDT
- In force
- 37 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Holt County, NE
The radar
The North Platte radar (KLNX), 149 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 11:09 PM CDT | HAIL 1 | Atkinson, NE | |
| May 9, 11:12 PM CDT | HAIL 1.75 | 3 Sw Atkinson, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 184 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1735 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
343 WUUS53 KLBF 100408 SVRLBF NEC089-100445- /O.NEW.KLBF.SV.W.0031.160510T0408Z-160510T0445Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1108 PM CDT MON MAY 9 2016 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 1145 PM CDT * AT 1107 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ATKINSON...OR 16 MILES WEST OF ONEILL...MOVING EAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... ATKINSON AND EMMET. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 285 AND 300. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4246 9904 4257 9906 4269 9878 4248 9877 TIME...MOT...LOC 0407Z 264DEG 12KT 4252 9897 HAIL...1.00IN WIND...<50MPH $$ TAYLOR
2 follow-up statements
237 WWUS53 KLBF 100419 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1119 PM CDT MON MAY 9 2016 NEC089-100445- /O.CON.KLBF.SV.W.0031.000000T0000Z-160510T0445Z/ HOLT NE- 1119 PM CDT MON MAY 9 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR CENTRAL HOLT COUNTY... AT 1119 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ATKINSON...OR 17 MILES WEST OF ONEILL...MOVING EAST AT 5 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...LAW ENFORCEMENT. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... ATKINSON AND EMMET. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 285 AND 300. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4246 9904 4257 9906 4269 9878 4248 9877 TIME...MOT...LOC 0419Z 257DEG 6KT 4253 9898 HAIL...1.00IN WIND...<50MPH $$ TAYLOR
456
WWUS53 KLBF 100442
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1142 PM CDT MON MAY 9 2016
NEC089-100452-
/O.EXP.KLBF.SV.W.0031.000000T0000Z-160510T0445Z/
HOLT NE-
1142 PM CDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOLT COUNTY WILL
EXPIRE AT 1145 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4246 9904 4257 9906 4269 9878 4248 9877
TIME...MOT...LOC 0441Z 264DEG 12KT 4253 9898
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:45 PM CDT, 7 hours 23 minutes earlier.
Area forecast discussion, May 9, 3:45 PM CDT, 7 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 345 PM CDT MON MAY 9 2016 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 345 PM CDT MON MAY 9 2016 LOW PRESSURE REMAINS STATIONARY OVER SOUTHERN SOUTH DAKOTA RESULTING IN RAIN SHOWERS CONTINUING ACROSS THE NORTHERN CWA THROUGH THE EARLY EVENING HOURS. FOR THE MOST PART...ISOLATED THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND EARLY EVENING WILL REMAIN TO THE EAST OF THE LBF CWA. AS THE LOW PUSHES NORTH AND EASTWARD...SHOWER ACTIVITY WILL COME TO AN END. FOR TONIGHT...THE MAJOR CONCERN WILL BE THE POTENTIAL FOR FOG DEVELOPMENT ACROSS THE SOUTHEASTERN CWA. AMPLE LOW LEVEL MOISTURE AND CALM WINDS OVERNIGHT WILL RESULT IN FAVORABLE CONDITIONS FOR LIGHT FOG DEVELOPMENT. HAVE PUT IN PATCHY FOG FOR NOW...BUT THIS WILL HAVE TO BE MONITORED AS THE EVENING PROGRESSES. OVERNIGHT LOWS ACROSS THE REGION WILL BE IN THE LOW TO UPPER 40S...WITH THE BEST CHANCE FOR WARMER LOW TEMPERATURES TOWARDS THE EAST WHERE CLOUD COVER WILL LINGER LONGER OVERNIGHT. FOR TUESDAY...A RIDGE OF HIGH PRESSURE WILL KEEP CENTRAL NEBRASKA DRY. FEW CLOUDS ACROSS THE REGION WILL ALLOW TUESDAY HIGH TEMPERATURES TO REACH UP INTO THE LOW 70S ACROSS THE SOUTHEAST PORTION OF THE CWA. HIGH TEMPS WILL BE IN THE MID 60S IN THE NORTHWEST CWA /SHERIDAN AND WESTERN CHERRY COUNTIES/. RAIN CHANCES RETURN ON TUESDAY AFTERNOON AS A LOW PRESSURE SYSTEM DEVELOPS ACROSS SOUTHERN NEBRASKA. PRECIPITATION WITH THIS SYSTEM WILL SPREAD NORTHEAST ACROSS THE CWA BEGINNING IN THE EXTREME SOUTHWEST COUNTIES BY EARLY TUESDAY AFTERNOON. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 345 PM CDT MON MAY 9 2016 THE NEXT UPPER LEVEL LOW WILL LIFT FROM WESTERN NORTH DAKOTA TUESDAY NIGHT INTO SOUTHERN MANITOBA WEDNESDAY. A JET MAX OF 85-95 KTS WILL ROUND THE BASE OF THE UPPER TROUGH TUESDAY NIGHT. THE RIGHT ENTRANCE REGION OF THIS UPPER JET WILL PROVIDE A FAVORED AREA OF UPPER LEVEL DIVERGNCE TO SOUTHWEST AND CENTRAL NEBRASKA OVERNIGHT. THESE AREAS WILL BE UNDER LIKELY POPS. UP TO ONE HALF INCH OF RAINFALL IS POSSIBLE SOUTH OF A HAYES CENTER THROUGH BROKEN BOW LINE. A WEAK COLD FRONT WEDNESDAY WILL BRING SLIGHTLY COOLER HIGHS IN THE LOWER TO MID 60S. A DEEP HUDSON BAY LOW WILL DEVELOP THROUGH THIS WEEKEND. NORTHWEST FLOW ALOFT WILL PERSIST. COOL CANADIAN AIR WILL KEEP TEMPERATURES BELOW NORMAL INTO THE WEEKEND. ANOTHER CHANCE FOR SHOWERS RETURNS FRIDAY NIGHT AND PERSISTS THROUGH THE WEEKEND. HIGHS ONLY IN THE UPPER 50S SATURDAY AND SUNDAY MOST AREAS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1240 PM CDT MON MAY 9 2016 FOR THE KVTN TERMINAL...RAIN SHOWERS ARE PREVAILING ACROSS THE AREA AT THIS TIME. CURRENTLY EXPECTING THESE SHOWERS TO CONTINUE THROUGHOUT THE AFTERNOON BEFORE SLOWLY DIMINISHING DURING THE LATE AFTERNOON HOURS. CLOUDS ARE EXPECTED TO CLEAR AFTER 08Z. FOR THE KLBF TERMINAL...SHOWERS AND ISOLATED THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP ACROSS THE KLBF AREA THIS AFTERNOON. REDUCED VISIBILITIES AND LOWERING OF CEILINGS WILL BE POSSIBLE WITH ANY SHOWER/THUNDERSTORM THAT DEVELOPS. AS CLOUDS BECOME SCATTERED OVERNIGHT AND TEMPERATURES COOL...THE POSSIBILITY OF SOME LIGHT FOG DEVELOPMENT EXISTS FOR THE NORTH PLATTE AREA. AT THIS TIME CONFIDENCE IS NOT VERY HIGH IN REGARDS TO FOG...HOWEVER...A MENTION HAS BEEN INCLUDED IN THIS TAF ISSUANCE. && .HYDROLOGY... ISSUED AT 345 PM CDT MON MAY 9 2016 INCREASED RESERVIOR RELEASES IN WYOMING WILL CONTINUE TO BRING RIVER LEVELS UP ALONG THE NORTH PLATTE RIVER ABOVE LAKE MCCONAUGHY. AT LISCO...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE WEDNESDAY MORNING AND RISE TO NEAR 4.4 FEET FRIDAY. AT LEWELLEN...THE RIVER IS CURRENTLY ABOVE FLOOD STAGE AT 8.2 FEET AND IS FORECAST TO RISE TO 8.4 FEET BY SATURDAY. THIS WOULD APPRAOCH MODERATE FLOOD STAGE. ON THE SOUTH PLATTE RIVER...ROSCOE WILL CONTINUE TO RISE THROUGH THE WEEK BUT REMAIN IN ACTION STAGE AND THE SOUTH PLATTE RIVER AT NORTH PLATTE WILL REMAIN FAIRLY STEADY IN THE LOWER END OF ACTION STAGE THROUGH THE WEEK. RECENT HEAVY RAINFALL OF 1 TO 3 INCHES IN THE ELKHORN RIVER BASIN WILL CAUSE SOME RIVER RISES. NEAR ATKINSON WHERE THE HEAVIEST RAINFALL OCCURRED...THE RIVER STAGE AT ATKINSON IS ON THE RISE AND MAY REACH ACTION STAGE BY EARLY THIS EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KULIC LONG TERM...ROBERG AVIATION...KULIK HYDROLOGY...ROBERG
Hazardous weather outlook, May 9, 10:22 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1022 PM CDT MON MAY 9 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-110330- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1022 PM CDT MON MAY 9 2016 /922 PM MDT MON MAY 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. HEAVY RAIN WILL REMAIN POSSIBLE TONIGHT ACROSS PORTIONS OF NORTH CENTRAL NEBRASKA. THE THREAT FOR FLASH FLOODING CONTINUES ACROSS BROWN...HOLT...ROCK...KEYA PAHA AND BOYD COUNTIES. THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE A SLOW THROUGH TONIGHT. MINOR FLOODING WILL OCCUR ALONG THE NORTH PLATTE RIVER NEAR LEWELLEN AS IT IS CONTINUES TO SLOWLY RISE. THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE LATE TUESDAY AFTERNOON AND EVENING SOUTH OF A LINE FROM BROKEN BOW TO IMPERIAL. THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE SIGNIFICANT RISES THROUGH THE END OF THE WEEK DUE TO INCREASED RESERVOIR RELEASES IN WYOMING. RIVER LEVEL ABOVE MINOR FLOOD STAGE ARE FORECAST OR OCCURRING AT LISCO AND LEWELLEN. THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Special weather statement, May 9, 9:58 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 958 PM CDT MON MAY 9 2016 NEZ009-100345- ROCK NE- 958 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROCK COUNTY UNTIL 1045 PM CDT... AT 958 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BASSETT...MOVING NORTHEAST AT 5 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BASSETT. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 178 AND 182. HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 268. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4251 9955 4263 9963 4272 9947 4256 9934 TIME...MOT...LOC 0258Z 236DEG 5KT 4260 9954 TAYLOR
Local storm report, May 9, 10:06 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1006 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 3 ENE TRYON 41.57N 100.89W
05/09/2016 E1.75 INCH MCPHERSON NE PUBLIC
HAIL RANGED FROM QUARTER UP TO GOLF BALL SIZE. GROUND
COVERED.
0702 PM HAIL 3 W RINGGOLD 41.51N 100.83W
05/09/2016 E2.00 INCH MCPHERSON NE PUBLIC
VIA SOCIAL MEDIA
0736 PM HAIL 3 E RINGGOLD 41.51N 100.71W
05/09/2016 E2.75 INCH LOGAN NE FIRE DEPT/RESCUE
HAIL FROM GOLF BALL TO BASEBALL SIZE ON HWY 92
0820 PM HAIL 5 W STAPLETON 41.48N 100.61W
05/09/2016 E1.25 INCH LOGAN NE CO-OP OBSERVER
WALL CLOUD ALSO OBSERVED.
0830 PM FLASH FLOOD 7 ESE SPENCER 42.84N 98.57W
05/09/2016 BOYD NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTING WATER FLOWING OVER SEVERAL
COUNTY ROADS SOUTHEAST OF SPENCER.
0845 PM HAIL 6 S TRYON 41.47N 100.94W
05/09/2016 E1.50 INCH MCPHERSON NE PUBLIC
GROUND COVERED WITH UP TO PING PONG BALL SIZE HAIL
0905 PM HAIL 9 SE TRYON 41.47N 100.82W
05/09/2016 E1.75 INCH MCPHERSON NE PUBLIC
PING PONG TO GOLF BALL SIZE HAIL COVERING THE GROUND
0935 PM FLASH FLOOD BRISTOW 42.84N 98.58W
05/09/2016 BOYD NE LAW ENFORCEMENT
2-3 FOOT WASHOUT SECTIONS ALONG GRAVEL ROADS NEAR
BRISTOW, SOME ROADS COMPLETELY WATER COVERED
&&
SNIVELYLocal storm report, May 9, 10:29 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL STUART 42.60N 99.14W
05/09/2016 E1.50 INCH HOLT NE TRAINED SPOTTER
&&
SNIVELYLocal storm report, May 9, 10:33 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1033 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL STUART 42.60N 99.14W
05/09/2016 E1.50 INCH HOLT NE TRAINED SPOTTER
&&
SNIVELYSpecial weather statement, May 9, 10:42 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1042 PM CDT MON MAY 9 2016
NEZ037-100415-
LOGAN NE-
1042 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCPHERSON AND WESTERN
LOGAN COUNTIES UNTIL 1115 PM CDT...
AT 1041 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF RINGGOLD...OR 14 MILES NORTHWEST OF STAPLETON...
MOVING SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BROWN LAKE.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 118 AND 125.
LAT...LON 4161 10072 4165 10072 4171 10065 4164 10040
4147 10059
TIME...MOT...LOC 0341Z 305DEG 15KT 4165 10067
SNIVELYLocal storm report, May 9, 11:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1106 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM HAIL ATKINSON 42.53N 98.98W
05/09/2016 E1.00 INCH HOLT NE TRAINED SPOTTER
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:31 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 44 min |
| May 9, 8:19 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 22 min |
| May 9, 8:29 PM CDT | Special Weather Statement | LBF | McPherson | 46 min |
| May 9, 8:40 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 50 min |
| May 9, 9:00 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 60 min |
| May 9, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 34 min |
| May 9, 9:21 PM CDT | Special Weather Statement | LBF | Holt | 39 min |
| May 9, 9:53 PM CDT | Special Weather Statement | LBF | Boyd | 52 min |
| May 9, 9:55 PM CDT | Special Weather Statement | LBF | Lincoln | 50 min |
| May 9, 9:58 PM CDT | Special Weather Statement | LBF | Rock | 47 min |
| May 9, 10:31 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
| May 9, 10:42 PM CDT | Special Weather Statement | LBF | Logan | 33 min |
| May 9, 11:10 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 35 min |
| May 9, 11:14 PM CDT | Special Weather Statement | LBF | Logan | 31 min |
| May 9, 11:52 PM CDT | Areal Flood Advisory | LBF | Holt | 6 hr |
| May 10, 12:11 AM CDT | Flash Flood Warning | LBF | Boyd, Holt | 6 hr |
| May 10, 12:53 PM CDT | Flash Flood Watch | LBF | Boyd, Custer, Garfield, Holt, Keya Paha, Loup and 2 more | 17 hr |
| May 10, 3:10 PM CDT | Special Weather Statement | LBF | Boyd | 35 min |
| May 10, 3:24 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 36 min |
| May 10, 4:10 PM CDT | Special Weather Statement | LBF | Holt | 35 min |
| May 10, 5:57 PM CDT | Areal Flood Warning | LBF | Holt | 48 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.